# SDR SWIA202266785

- Difficulty date: September 24, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 40,155 hours, 36,528 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Plugged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF LH SIDE SEAT TRACK BETWEEN F.S. 409.0+16 AND 409.0+32, FOUND REDUNDANT HOLE THROUGH STRUCTURE AND SEAT TRACK PLUGGED WITH A RIVET.     (C-CHECK RO 11/8/2022)    REPAIRED REDUNDANT HOLE THROUGH SEAT TRACK STRUCTURE PER MHIRJ REO 601R-53-41-3080 REV -A DATED 2022-10-19, FREEZE PLUG REPAIR WITH NOMINAL RIVNUT INSTALL THROUGH FREEZE PLUG. / COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR  / COMPLIED WITH SKYWEST FORM M-337, MAJOR REPAIR
